# SDR 9611833201

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301US
- Make and model: Airbus A320-211
- Aircraft serial: 31
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 848401
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT AFTER LANDING GEAR RETRACTION, RECEIVED L/G GEAR NOT UPLOCKED MESSAGE.  CYCLED LANDING GEAR HANDLE AND ALL INDICATIONS NORMAL.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE LANDING GEAR PROXIMITY SENSOR 25GA.  OPERATIONAL CHECK OK.
